# SDR USAA000979

- Difficulty date: July 11, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 2 INCHES BY 4 INCHES, STATION 947 TO 996 FLOOR Z-ANGLE UNDER LT DOOR.  REMOVED AND REPLACED Z-ANGLE PER SRM 51-30-8.  (M)
